Top answers from doctors based on your search:
Disclaimer

what causes thin skin on my lower arms

A 29-year-old male asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Possible?: People who have the vascular subtype of ehlers-danlos syndrome often share distinctive facial features of a thin nose, thin upper lip, small earlobes ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old member asked:
Dr. John Ebner
17 years experience Dermatology
Yes and No: The older we get, the more sun damage occurs and the more fragility of the skin takes over. Often people get easy bruising on the arms due to chronic ... Read More
A 50-year-old member asked:
Dr. Joseph Eastern
43 years experience Dermatology
Absolutely!: As you age, the sun gradually thins the skin of the arms. By the time you reach 70, that skin is typically quite thin. You might even get spontaneous ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. Aileen Sedman
42 years experience Pediatrics
Use weights: Depending on your age and strength, use weights to do arm exercises--certain exercises build up your biceps and others your triceps. Start with 10 l ... Read More
15
15 thanks
A 32-year-old male asked:
Dr. Thomas Dowling
39 years experience Orthopedic Spine Surgery
No as disc space : Narrowing is a sign of us aging in terms of the spine which has been demonstrated to begin as early as 10 years of age with males showing signs on x-r ... Read More
1
1 thank
A 40-year-old member asked:
Dr. John Michalski
35 years experience Orthopedic Surgery
Bruising: Consider connective tissue disorder, anticoagulation from blood thinners, excess vitamin e, vasculitis, dermatitis, varicose veins, or more rare condi ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Vasodilation: One cause would be dilatation of skin capillaries by certain medications or vitamin(like niacin) or alcohol. Another less common cause would be releas ... Read More
A 43-year-old member asked:
Dr. Douglas Miller
40 years experience Pathology
Spine problem: You may be compressing a nerve root in your spine when you arch your back in the manner you describe. You should see a neurologist who may need to or ... Read More
A 59-year-old female asked:
Dr. Louis Petrie
34 years experience Travel Medicine
Thin Skin Help: I have seen great success in my practice with a product called Miracle of the Sea Lotion for Skin Metamorphosis. You can find at Miracleofthesea.net. ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Irreversible: Typically the thinning of skin by high dose topical steroids is not reversible. Also, hydrocortisone is not usually thought of as high potency. It w ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month